# SDR AALA201911149012

- Difficulty date: November 13, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 26,622 hours, 2,929 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: BPA5105
- Part serial: 2824
- Condition: Inoperative
- Location: Emer Door Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 3R OVER-WING DOOR EMERGENCY POWER ASSIST SYSTEM/BACKUP BATTERY INOPERABLE. REPLACED 3R BACK UP EMERGENCY POWER ASSIST SYSTEM BATTERY PER STANDARD PRACTICES.
